Producción Científica Profesorado

Mathematical model of delamination cracks on imperfect interfaces



Ávila Pozos, Orlando

2001

Y. A. Antipov, O. Avila-Pozos, S. T. Kolaczkowskib and A. B. Movchan. Mathematical model of delamination cracks on imperfect interfaces. International Journal of Solids and Structures Volume 38, Issues 36-37, September 2001, Pages 6665-6697


Abstract


A mathematical model of a crack along a thin and soft interface layer is studied in this paper. This type of interface could arise in a ceramic support that has been coated with a layer of high surface area material which contains the dispersed catalyst. Asymptotic analysis is applied to replace the interface layer with a set of effective contact conditions. We use the words imperfect interface to emphasise that the solution (the temperature or displacement field) is allowed to have a non-zero jump across the interface. Compared to classical formulations for cracks in dissimilar media (where ideal contact conditions are specified outside the crack), in our case the gradient field for the temperature (or displacement) is characterised by a weak logarithmic singularity. The scalar case for the Laplacian operator as well as the vector elasticity problem are considered. Numerical results are presented for a two-phase elastic strip containing a finite crack on an imperfect interface.






Artículos relacionados

Matematicas en la distribucion espacial de poblaciones

Eigenvalues, K-theory and Minimal Flows

Quasi-periodic breathers in Hamiltonian networks of long-range coupling

BlochFloquet waves and localisation within a heterogeneous waveguide with long cracks

Una Conjetura de Polya y Szego para el Tono Fundamental de Membranas Poligonales

Propagation of Elastic Waves along Interfaces in Layered Beams

Multichannel Detrended Fluctuation Analysis Reveals Synchronized Patterns of Spontaneous Spinal Acti...

THE C*-ALGEBRAS ASSOCIATED TO TIME-t AUTOMORPHISMS OF MAPPING TORI

CONTINUOUS AND DISCRETE FLOWS ON OPERATOR ALGEBRAS

D-Branes in Orientifolds and Orbifolds and Kasparov KK-Theory